MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALP2 ALP IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES

ROCHE DIAGNOSTICS ALP2 ALP IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Catalog Number 03333701190
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter questioned the results for 2 patient samples tested for alp2 alkaline phosphatase acc.To ifcc gen.2 (alp2) on a cobas 6000 c (501) module.Patient 1 was tested 3 times with results of less than 5 u/l with a data flag.These results are in question as the patient is known to have alp2 results of approximately 90 u/l.On (b)(6) 2023 patient 2 was tested 3 times with results of less than 5 u/l with a data flag.These results are in question as the patient is known to have alp2 results of approximately 70 u/l.The customer used 2 reagent lots for these patients: 730439 (expiration 29-feb-2024) and 747704 (expiration 31-may-2024).For both patients, all other results from other parameters were consistent with their previous results.The customer suspects an interference affecting the alp2 results for both patient samples.
 
Additional Manufacturer Narrative
The c501 module serial number was (b)(6).Calibration and qc were acceptable.No issues were identified during a review of the alarm trace.The investigation is ongoing.
 
Additional Manufacturer Narrative
Section b6 was updated.Section b7 was updated.Section d10 was updated.
 
Additional Manufacturer Narrative
Section d10 was updated.
 
Additional Manufacturer Narrative
The patient samples were submitted for investigation.The samples were tested for k+, iga, igg, igm, kappa, and lambda on a cobas c503 analyzer.For both samples: the k+ results were above the measuring range (> test) the protein results were normal since calibration and qc were acceptable, a general reagent issue can be excluded.Based on the reaction kinetics data provided, medication interference is not suspected.A gammopathic interference can be excluded since the reaction kinetics show no clouding and the kappa/lambda ratio was in the normal range.The high k+ results indicate excess k+ in the samples.The concentration of k+ in edta-plasma samples is extremely high.Based on this, the investigation determined the event was due to using an incorrect sample tube type.

Brand Name
ALP2 ALP IFCC GEN.2
Common Device Name
NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17671017
Report Number1823260-2023-02854
Device Sequence Number6324750
Product Code CJE
UDI-Device Identifier04015630919505
UDI-Public04015630919505
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K033185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number03333701190
Device Lot Number730439, 747704
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2023
Supplement Date Received by Manufacturer09/26/2023
11/20/2023
03/25/2024
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date10/19/2023
12/11/2023
03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PATIENT 1 - APROVEL; PATIENT 1 - FEBUXOSTAT; PATIENT 1 - HAMAMELIS VIRGINIANA; PATIENT 1 - ROSMARINUS OFFICINALIS; PATIENT 1 - UNSPECIFIED HYPERCHOLESTEROL MEDS; PATIENT 1 - UNSPECIFIED LIPID-LOWERING MEDICATION; PATIENT 1 - UNSPECIFIED PROSTATE MEDICATION; PATIENT 2 - METHOTREXATE; PATIENT 2 - CONSENTIX; PATIENT 2 - CONSENTIX - 1X/MONTH; PATIENT 2 - FORXIGA; PATIENT 2 - PROCORALAN; PATIENT 2 - SPIRONOLACTONE; PATIENT 2 ¿ METFORMIN
Patient SexMale